Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Grade one varix shown in the upper GI endoscopy. Stomach shows antral fold and mild gastritis. Why do I need to EGD again?

I had a Upper GI endoscopy done yesterday and it shows one grade 3 varix and one band was placed successfully But, my stomach shows large antral fold and mild gastristis, with portal hypertensive gastropathy and the duodenum is normal. Why do my doctor want to repeat EGD in 8 weeks? What more can she be looking for if she obtained a biospy of the fold.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thank you for using health care Magic.

I would presume that your doctor is looking to ensure that the band remains in place and that there is no evidence of bleeding. This answer is based on the presumption that what you described in your question, was the entirety of the endoscopy report. If other items were identified which you may not be aware of, there may be other reasons for a repeat endoscopy.

TakeCare and be well
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor